Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Yutze Chow
Title: General theory of Lie algebras
Additional book information: Gordon and Breach, New York, 1978, Volume 1, xxii + 461 pp., Volume 2, xx + 436 pp., $72.00.

Review Information:

Reviewer: Maria J. Wonenburger
Journal: Bull. Amer. Math. Soc. 1 (1979), 978-985
DOI: https://doi.org/10.1090/S0273-0979-1979-14705-0